MathSciNet Relay Station
MathSciNet bibliographic data
MR1790083 (2002c:60091) 60H05 (60G18)
Pipiras, Vladas; Taqqu, Murad S. Integration questions related to fractional Brownian motion. Probab. Theory Related Fields 118 (2000), no. 2, 251–291.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement